Oleg N. German - On triviality of uniform Diophantine exponents of lattices

cm:11137 - Communications in Mathematics, May 12, 2023, Volume 31 (2023), Issue 2 (Special issue: Euclidean lattices: theory and applications) - https://doi.org/10.46298/cm.11137
On triviality of uniform Diophantine exponents of latticesArticle

Authors: Oleg N. German

    In this paper we prove that uniform Diophantine exponents of lattices attain only trivial values.


    Volume: Volume 31 (2023), Issue 2 (Special issue: Euclidean lattices: theory and applications)
    Published on: May 12, 2023
    Accepted on: April 28, 2023
    Submitted on: March 30, 2023
    Keywords: Mathematics - Number Theory

    Consultation statistics

    This page has been seen 366 times.
    This article's PDF has been downloaded 88 times.